Monte Carlo modelling of the radiation transport in polydispersion media
Acta Universitatis Carolinae. Mathematica et Physica, Tome 21 (1980) no. 2, pp. 19-32 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{AUCMP_1980_21_2_a4,
     author = {\v{S}olc, M.},
     title = {Monte {Carlo} modelling of the radiation transport in polydispersion media},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {19--32},
     year = {1980},
     volume = {21},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1980_21_2_a4/}
}
TY  - JOUR
AU  - Šolc, M.
TI  - Monte Carlo modelling of the radiation transport in polydispersion media
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1980
SP  - 19
EP  - 32
VL  - 21
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1980_21_2_a4/
LA  - en
ID  - AUCMP_1980_21_2_a4
ER  - 
%0 Journal Article
%A Šolc, M.
%T Monte Carlo modelling of the radiation transport in polydispersion media
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1980
%P 19-32
%V 21
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1980_21_2_a4/
%G en
%F AUCMP_1980_21_2_a4
Šolc, M. Monte Carlo modelling of the radiation transport in polydispersion media. Acta Universitatis Carolinae. Mathematica et Physica, Tome 21 (1980) no. 2, pp. 19-32. http://geodesic.mathdoc.fr/item/AUCMP_1980_21_2_a4/